Arkansas, 2015Flash Flooding and Damaging Winds in Arkansas, June 26, 2015
June 26, 2015 · NWS LZK · 20 events in 9 counties and zones
A storm system dropped southeast across the plains into the Natural State late in June. This storm system interacted with some unstable air in place across the state, resulting in some severe weather and flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $55,000
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A storm system dropped southeast across the plains into the Natural State late in June. This storm system interacted with some unstable air in place across the state, resulting in some severe weather and flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 26, 1:45 PM CST, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 26, 1:45 PM CST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
245 PM CDT FRI JUN 26 2015
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
SHOWERS AND THUNDERSTORMS HAVE ERUPTED ACROSS THE NORTHERN PART OF
THE STATE WHERE A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT.
CONVECTION IS DEVELOPING ALONG AN INSTABILITY AXIS ASSOCIATED WITH
AN ADVANCING FRONTAL BOUNDARY CURRENTLY LOCATED OVER SOUTHWEST
KANSAS AND NORTHEAST OKLAHOMA. ALL SHORT TERM MODELS ARE IN
GENERALLY GOOD AGREEMENT AND A BLEND OF FORECAST SOLUTIONS IS
PREFERRED.
BOUNDARY IS FORECASTED TO MOVE INTO THE NORTHERN PART OF THE STATE
THIS EVENING BEFORE CLEARING THE STATE EARLY SATURDAY. AS FRONT SAGS
TO THE SOUTH...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME
OF THE STORMS COULD SEVERE...ESPECIALLY THIS EVENING WITH A GENERAL
HALF TO THREE QUARTERS OF AN INCH RAIN EXPECTED. LOCALLY HEAVIER
AMOUNTS WILL IMPOSSIBLE NEAR AND NEAR THE STRONGER STORMS.
SURFACE HIGH PRESSURE WILL DOMINATE FOR THE WEEKEND BEHIND THE
FRONT. UPPER LEVEL FLOW BECOMES HIGHLY AMPLIFIED WITH A SPRAWLING
UPPER RIDGE OVER THE WESTERN CONUS AND SUBSEQUENT DOWNSTREAM
TROFFING COVERING THE EASTERN HALF OF THE NATION. THIS WILL RESULT
IN NORTHWEST FLOW ALOFT WITH A COOLER AND DRIER AIRMASS SETTLING IN
WITH TEMPERATURES 10 DEGREES OR MORE COOLER VERSUS WHAT THE AREA HAS
EXPERIENCED THE PAST WEEK.
UPPER FLOW WILL ALLOW ANOTHER WEAK COLD FRONT TO MOVE THROUGH ON
SUNDAY NIGHT AND MONDAY WITH MINIMAL PRECIPITATION CHANCES EXPECTED.
MAV/MEX NUMBERS LOOK GOOD AND ARE GENERALLY ACCEPTED.
&&
.LONG TERM...TUESDAY THROUGH FRIDAY...
WEAK NW FLOW WILL BE IN PLACE OVER THE STATE AT THE START OF THE
LONG TERM PERIOD WITH A TROUGH OVER THE GREAT LAKES REGION AND A
RIDGE OVER THE SWRN CONUS. EVEN WITH THIS WEAK NW FLOW ALOFT...FLOW
NEAR THE SFC WILL REMAIN SRLY...WHICH WILL ALLOW TEMPS TO REMAIN
AROUND NORMAL. WEAK DISTURBANCES ALOFT WILL KEEP SOME RAIN CHANCES
IN THE FORECAST...ESPECIALLY LATER IN THE WEEK WHEN ANOTHER FRONT
MOVES CLOSER TO THE STATE. HOWEVER...KEEP POPS IN THE LOW CHANCE
CATEGORY EACH DAY WITH NO SIGNIFICANT FORCING MECHANISMS EXPECTED
UNTIL THU NIGHT. EVEN THEN...TIMING DIFFERENCES ALSO KEEP POPS FROM
GETTING TOO HIGH AT THIS TIME. OVERALL...THE OPPRESSIVE HEAT LOOKS
TO REMAIN AT BAY FOR NOW THROUGH THE LONG TERM PERIOD...WITH NEAR
NORMAL CONDITIONS EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 66 83 63 85 / 60 10 0 10
CAMDEN AR 72 87 66 90 / 60 30 10 0
HARRISON AR 62 80 61 83 / 50 10 0 10
HOT SPRINGS AR 70 86 66 88 / 60 10 0 0
LITTLE ROCK AR 70 86 68 88 / 60 10 0 0
MONTICELLO AR 72 85 66 88 / 60 40 10 0
MOUNT IDA AR 69 85 63 87 / 60 10 0 0
MOUNTAIN HOME AR 64 81 61 84 / 60 10 0 10
NEWPORT AR 67 84 65 86 / 60 10 0 0
PINE BLUFF AR 71 84 67 87 / 60 20 10 0
RUSSELLVILLE AR 68 85 65 87 / 60 10 0 0
SEARCY AR 68 84 65 86 / 60 10 0 0
STUTTGART AR 70 84 68 87 / 60 20 0 0
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...62 / LONG TERM...56
Hazardous weather outlook, Jun 26, 4:00 AM CST, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI JUN 26 2015
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT FRI JUN 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
UNSETTLED WEATHER CONDITIONS WILL RETURN TO THE NATURAL STATE THIS
AFTERNOON AND TONIGHT AS A COLD FRONT DROPS SOUTHWARD INTO ARKANSAS.
SHOWER AND THUNDERSTORM CHANCES WILL INCREASE AHEAD OF THE FRONT.
THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS FOR MUCH OF
ARKANSAS...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND LARGE
HAIL. HEAVY DOWNPOURS COULD LEAD TO LOCALIZED FLOODING IN SOME
AREAS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED FOR PARTS OF ARKANSAS THIS
AFTERNOON AND EVENING.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
44
In the hours before
Special weather statement, Jun 26, 11:55 AM CST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1255 PM CDT FRI JUN 26 2015
ARZ004>006-015-261840-
BAXTER AR-FULTON AR-IZARD AR-MARION AR-
1255 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION...NORTHWESTERN
IZARD...WESTERN FULTON AND BAXTER COUNTIES UNTIL 145 PM CDT...
AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF
MOUNTAIN HOME TO 2 MILES SOUTHEAST OF FLIPPIN TO 4 MILES WEST OF
YELLVILLE...AND MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
YELLVILLE... MOUNTAIN HOME... VIOLA...
STURKIE... SHIPP... SALESVILLE...
SALEM ARPT... RUSH... RODNEY...
ROBINSON PT LNDG... OTT... NORFORK DAM...
NORFORK... LOWER BUFFALO WILDERNESS AREA...
LION HILL... HERRON... GASSVILLE...
GAMALIEL LANDING...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3650 9189 3632 9181 3616 9212 3611 9249
3611 9272 3622 9287 3647 9220 3651 9217
TIME...MOT...LOC 1755Z 277DEG 17KT 3633 9232 3625 9255
3622 9274
62Special weather statement, Jun 26, 12:26 PM CST, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
126 PM CDT FRI JUN 26 2015
ARZ006-007-015-261855-
FULTON AR-IZARD AR-SHARP AR-
126 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SHARP...NORTHERN IZARD
AND SOUTHERN FULTON COUNTIES UNTIL 200 PM CDT...
AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTH OF OXFORD...OR 7 MILES NORTH OF
MELBOURNE...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MELBOURNE... ASH FLAT... OXFORD...
MYRON... LACROSSE... HORSESHOE BEND...
FRANKLIN... BALLARD... ZION...
WISEMAN... VIOLET HILL... UNION...
SAGE... LARKIN... EVENING SHADE...
BROCKWELL...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3623 9152 3601 9156 3608 9204 3629 9196
TIME...MOT...LOC 1826Z 277DEG 23KT 3615 9191
62
Special weather statement, Jun 26, 12:35 PM CST, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
135 PM CDT FRI JUN 26 2015
ARZ003-004-012-013-261920-
BOONE AR-MARION AR-NEWTON AR-SEARCY AR-
135 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN BOONE...
NORTHWESTERN SEARCY...NORTHEASTERN NEWTON AND SOUTHERN MARION
COUNTIES UNTIL 215 PM CDT...
AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTH OF JASPER...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
JASPER... WESTERN GROVE... SAINT JOE...
PRUITT... POINT PETER... PIERCETOWN...
MARSENA... EULA... ERBIE...
DUFF... CARVER... YARDELLE...
WOOLUM RECREATION AREA... VENDOR...
SNOWBALL... SILVER HILL... PINDALL...
PARTHENON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3610 9270 3586 9274 3596 9330 3614 9327
TIME...MOT...LOC 1835Z 278DEG 20KT 3603 9318
56
Special weather statement, Jun 26, 1:34 PM CST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 PM CDT FRI JUN 26 2015
ARZ016-262005-
INDEPENDENCE AR-
234 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN INDEPENDENCE COUNTY
UNTIL 300 PM CDT...
AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF CUSHMAN...OR 6 MILES NORTHWEST OF
BATESVILLE...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
BATESVILLE... MOOREFIELD... SULPHUR ROCK...
SANDTOWN... PFEIFFER... JAMES...
GAINESBORO... CURIA... CHARLOTTE...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3572 9139 3579 9178 3591 9175 3594 9147
3589 9146 3589 9138
TIME...MOT...LOC 1935Z 273DEG 16KT 3585 9168
62Special weather statement, Jun 26, 1:54 PM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
254 PM CDT FRI JUN 26 2015
ARZ013-021-022-262025-
JOHNSON AR-POPE AR-SEARCY AR-
254 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN SEARCY...
NORTHERN POPE AND EASTERN JOHNSON COUNTIES UNTIL 330 PM CDT...
AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF BERTHA...OR 20 MILES NORTHEAST
OF CLARKSVILLE...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
SOLO... SMYRNA... SIMPSON...
TREAT... LONG POOL CAMPGROUND...
BAYOU BLUFF CAMPGROUND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3573 9291 3548 9291 3556 9326 3566 9326
TIME...MOT...LOC 1954Z 268DEG 19KT 3562 9316
226
Special weather statement, Jun 26, 1:57 PM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
257 PM CDT FRI JUN 26 2015
ARZ012-021-262025-
JOHNSON AR-NEWTON AR-
257 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEWTON AND NORTHERN
JOHNSON COUNTIES UNTIL 330 PM CDT...
AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF HORSEHEAD LAKE...OR 18 MILES
NORTHWEST OF CLARKSVILLE...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
ROSETTA... MINERAL SPGS REC AREA...
DEVILS KNOB... YALE...
WOLF PEN CAMPGROUND... SALUS...
OZONE... OARK... HILLCREST...
HIGH BANK... FRILEY... FALLSVILLE...
CATALPA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3577 9370 3577 9369 3577 9353 3579 9352
3579 9327 3552 9330 3561 9371
TIME...MOT...LOC 1957Z 280DEG 20KT 3568 9361
226Event by event
17 thunderstorm wind, 2 flash flood, 1 heavy rain. Local standard time, as filed.
Thunderstorm Wind, Johnson
- When
- June 26, 4:10 PM CST to 4:11 PM CST
- Where
- Johnson County, 1.82 mi WNW of Harmony
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.560, -93.600
A few trees were reported down along County Road 4100.
Thunderstorm Wind, Johnson
- When
- June 26, 4:15 PM CST to 4:16 PM CST
- Where
- Johnson County, 1.13 mi W of Clarksville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.470, -93.490
A few trees were reported down along U.S. Highway 64.
Thunderstorm Wind, Lonoke
- When
- June 26, 5:00 PM CST to 5:01 PM CST
- Where
- Lonoke County, Cabot
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Other Federal Agency
- Coordinates
- 34.970, -92.020
Several trees were snapped near ground level.
Thunderstorm Wind, Pope
- When
- June 26, 5:00 PM CST to 5:01 PM CST
- Where
- Pope County, 2.15 mi SSW of Gum Log
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.300, -93.060
Several trees were reported down near Crow Mountain.
Thunderstorm Wind, Pope
- When
- June 26, 5:05 PM CST to 5:06 PM CST
- Where
- Pope County, 1.83 mi WNW of Atkins
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.240, -92.950
Several trees and powerlines were blown down in the area.
Thunderstorm Wind, Perry
- When
- June 26, 5:20 PM CST to 5:21 PM CST
- Where
- Perry County, 0.69 mi N of Perryville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.010, -92.800
A few trees were blown down in the area.
Thunderstorm Wind, Garland
- When
- June 26, 5:30 PM CST
- Where
- Garland County, Mountain Pine
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 34.570, -93.170
High winds blew down a few trees in Mountain Pine.
Thunderstorm Wind, Saline
- When
- June 26, 5:30 PM CST
- Where
- Saline County, 1.84 mi ESE of Hot Springs Village
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 34.660, -92.940
A tree fell onto a power line near Hot Springs Village.
Thunderstorm Wind, Faulkner
- When
- June 26, 5:45 PM CST to 5:46 PM CST
- Where
- Faulkner County, 0.69 mi N of Conway
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.090, -92.450
Thunderstorm Wind, Saline
- When
- June 26, 6:00 PM CST to 6:01 PM CST
- Where
- Saline County, Benton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.570, -92.580
One tree was snapped near ground level.
Thunderstorm Wind, Pulaski
- When
- June 26, 6:05 PM CST to 6:06 PM CST
- Where
- Pulaski County, 1.84 mi WSW of Jacksonville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 34.860, -92.130
A tree was blown down on Southeastern Road.
Thunderstorm Wind, Pulaski
- When
- June 26, 6:05 PM CST to 6:06 PM CST
- Where
- Pulaski County, 1.4 mi N of Dixie
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 34.790, -92.226
A few trees were blown over near the intersection of McCain and Warden Rd.
Thunderstorm Wind, Pulaski
- When
- June 26, 6:05 PM CST to 6:06 PM CST
- Where
- Pulaski County, 2.17 mi ENE of (Lrf)little Rock Afb
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 34.934, -92.116
Some trees were blown down along Maddox Road.
Thunderstorm Wind, Pulaski
- When
- June 26, 6:09 PM CST
- Where
- Pulaski County, 0.56 mi E of (Lit)little Rock Ada
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 34.731, -92.220
Thunderstorm Wind, Pulaski
- When
- June 26, 6:10 PM CST to 6:11 PM CST
- Where
- Pulaski County, Little Rock
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.730, -92.280
Several trees were blown down across downtown Little Rock.
Thunderstorm Wind, Pulaski
- When
- June 26, 6:12 PM CST
- Where
- Pulaski County, 0.6 mi SE of (Lrf)little Rock Afb
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 34.915, -92.141
Flash Flood, Faulkner
- When
- June 26, 6:30 PM CST to 8:30 PM CST
- Where
- Faulkner County, 2.76 mi NNW of Conway to 2.26 mi NE of Salem
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 35.117, -92.469
Several roads in downtown Conway were severely flooded, with some businesses having water entering their buildings.
Thunderstorm Wind, Montgomery
- When
- June 26, 6:35 PM CST
- Where
- Montgomery County, 2.06 mi NW of Joplin
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 34.573, -93.473
Just north of Joplin, thunderstorm winds blew down trees onto cars and camping trailers at the Tompkins Bend Use Area.
Heavy Rain, Montgomery
- When
- June 26, 7:00 PM CST to 8:00 PM CST
- Where
- Montgomery County, 2.31 mi S of Sweethome
- Reported by
- ASOS
- Coordinates
- 34.547, -93.578
A rainfall amount of 1.98 inches was observed in one hour.
Flash Flood, Montgomery
- When
- June 26, 8:00 PM CST to 9:45 PM CST
- Where
- Montgomery County, 0.38 mi N of Mt Ida to 0.43 mi NNW of Mt Ida
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.556, -93.629
There was water over portions of Highway 27 north of Mt. Ida.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Indiana, June 26 to 27, 20152 deaths · 2 injured · $98,000 · 11 events
- Excessive Heat in Oregon, June 26 to 28, 20152 deaths · 2 injured · 2 events
- Hail and Damaging Winds in South Carolina, June 26 to 27, 20151 death · $96,000 · 55 kt wind · 22 events
- Excessive Heat in Washington, June 26 to 28, 20151 death · 1 injured · 1 event
- Lightning Strike in Florida, June 26, 20151 death · 1 event
- Flooding in Ohio, June 26 to 30, 2015$10 million · 4 events
- Hail and Damaging Winds in Georgia, June 26, 2015$2.4 million · 1.75 in hail · 14 events
- Tornado and Flash Flooding in West Virginia, June 26, 2015$921,000 · EF0 · 24 events
- Flash Flooding and Flooding in Ohio, June 26 to 27, 2015$132,000 · 1 in hail · 36 events
- Flash Flooding and Hail in Ohio, June 26, 2015$175,000 · 1.25 in hail · 12 events
- Damaging Wind and Lightning Strike in Mississippi, June 26 to 27, 2015$253,000 · 2 events
- Flash Flooding and Hail in Kentucky, June 26, 2015$65,000 · 2 in hail · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 587200, 587201, 587205, 587208, 587209, 587210, 587247, 587248, 587211, 587214, 587217, 587218, 587246, 587219, 587221, 587223, 587257, 587226, 587269, 587259.